# SDR TWAA0007202

- Difficulty date: May 1, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON THE RT SIDE FUSELAGE WINDOW NUMBER 22, FWD OF EMERGENCY EXIT, HAD LIGHTNING STRIKE ON WINDOW FRAME.  ACCOMP EDDY CURRENT ON FRAME AFTER BLENDING.  MATERIAL LEFT WAS IN LIMITS AT 0.076, 0.087, AND 0.097.  BLENDED PER SRM 53-05, FIG 111, ZONE 1 PAGE 504 AND SHEET 4.
